# SDR JBXA000250

- Difficulty date: February 27, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 7,182 hours, 6,554 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 45150340
- Part serial: 617
- Condition: Malfunctioned
- Location: Rt Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STALL WARNING MESSAGE ON T/O WOULD NOT CLEAR.  RETURNED TO RDU.  (RT SIDE AFFECTED)  ON GROUND CK MCD SPC 350 FOUND BIT 12 FAULTED.  REMOVED AND REPLACED RT ANGLE OF ATTACK SENSOR IAW CRJ MM 27-35-05, OPS CK GOOD.
